# SDR KCSA2016081701

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 98,739 hours, 15,520 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 819186
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE EXPIERENCED AN INFLIGHT SHUT DOWN, LOW OIL PRESSURE 0 QTY, ENGINE STABLE, OIL PRESSURE 12 PSI, WINDMILL 3 HOURS 12 MINUTES. NO PARAMETERS EXCEEDED, SHUTDOWN WITH START LEVER. PERFORMED NR 1 ENGINE WINDMILLING INSPECTION IAW AMM 72-00-00, NO DEFECTS NOTED, PERFORMED NR 1 ENGINE OIL LEAK TEST IAW AMM 71-00-00. FOUND EVIDENCE OF LEAK FROM NR 1 EDP GARLOCK SEAL. REMOVED AND REPLACED NR 1 ENGINE EDP GARLOCK SEAL IAW AMM 72-61-09. RAN NR 1 ENGINE AT IDLE POWER IAW AMM 71-00-00, NO ENGINE OIL LEAKS NOTED.
